| Model Number |
211-2005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Post-op screw loosening was reported.The device was not returned for evaluation; however, an x-ray was provided showing loose screws in the patient's lower right jaw.Review of the device history record (dhr) and inventory review could not take place as device lot number is unknown.A two-year review of the complaint database reviewed one other complaint for this issue.That complaint was reported by the same surgeon for two different patients.Per fmea and ifu review, potential causes include improper material selection/strength, user error-improper fixation technique, and/or patient noncompliance with post-op instructions.However, based on the information received and the investigation performed, the root cause could not be determined.Related reports: 2027754-2023-00060.
Event or Problem Description
It was reported the original implant surgery occurred on (b)(6) 2023, and in (b)(6) 2023 (event date unknown), after radiographic examination, it was reported that the fixation screws on the patient's right side of the mouth were loose.It was reported the screws were removed, and the plates were "fixed" with larger screws.Report 1 of 2 for this event.
Additional Manufacturer Narrative
Two (2) screws were received for evaluation on 19 december 2023.Visual inspection of the screws revealed no anomalies.The product was provided to qc inspection for evaluation against the engineering drawing, and all devices met specifications.Based on the information received and the investigation performed, the root cause could not be determined.
Additional Manufacturer Narrative
The device batch/lot number of the device was provided on 05 december 2023, and therefore, d4 (lot number and udi) and h4 were updated.Manufacturing and inspection records were reviewed, and no anomalies were noted.The device has not been returned for evaluation.Corrected data: type of investigation (annex b) updated to 3331 and 4114.